# SDR SWAA011039

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 10,244 hours, 6,736 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: DAS414A1
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SWA SI 11038-55), FOUND NR 1 RT ELEVATOR TAB BEARING WORN.  REMOVED AND REPLACED BEARING PER MM AND D&M ENTERPRISES INV SSR012.
